Article (Scientific journals)
On polynomial integrals over the orthogonal group
Banica, Teodor; Collins, Benoit; SCHLENKER, Jean-Marc
2011In Journal of Combinatorial Theory. Series A, 118 (3), p. 778--795
Peer Reviewed verified by ORBi
 

Files


Full Text
int.pdf
Author preprint (263.2 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Banica, Teodor
Collins, Benoit
SCHLENKER, Jean-Marc ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
On polynomial integrals over the orthogonal group
Publication date :
2011
Journal title :
Journal of Combinatorial Theory. Series A
ISSN :
0097-3165
Publisher :
Elsevier, Atlanta, Georgia
Volume :
118
Issue :
3
Pages :
778--795
Peer reviewed :
Peer Reviewed verified by ORBi
Commentary :
2745424 (2011k:22006)
Available on ORBilu :
since 01 November 2013

Statistics


Number of views
44 (3 by Unilu)
Number of downloads
216 (2 by Unilu)

Scopus citations®
 
9
Scopus citations®
without self-citations
7
OpenCitations
 
7
WoS citations
 
9

Bibliography


Similar publications



Contact ORBilu